# SDR 99T64R737EWA

- Difficulty date: December 30, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Misaligned
- Location: Te Flap
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT INBOARD FLAP OUTBOARD FITTING FORWARD BUSHING NOT.  ALIGNED WITH INBOARD BUSHING.  REAMED INBOARD FITTING.  FABRICATED BUSHING AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 12/29/99.  (M)
